# SDR R61A201306090523

- Difficulty date: June 9, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 23,487 hours, 17,563 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THAT THE GREEN LATCHED INDICATOR ON THE R1 DOOR IS MISALIGNED.  MX LUBED GREEN LATCHED DOOR INDICATOR IAW AMM AND OPS CHECKED GOOD.
